Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

TTC - Trying to Conceive TTC - Trying to Conceive

Vitex- Dark brown spotting. lining?

Posted by on Jun. 24, 2012 at 3:45 PM
  • 9 Replies
Ever since I had my mc I started taking vitex. I'm now on cd 18 I have been taking temps and haven't ovulated yet according to them. But I had a positive opk a few days and I was wondering if it was because of the vitex.
Also a few days in the row I have been havin slight brown discharge that only if I wiped once it would show but if I wipe again there would be nothing. So today I wiped and there was very dark brown thick discharge on the tissue so I took a taampon and put it in and took it out and it was on the tampon still very dark brown and thick. Dh asked me what it was I told him I'm not sure I think that it is my lining or endometrium and he told me to stop taking them. I don't wanna stop taking them cuz I just started and stopping it midcycle I'm sure it may mess my cycle up more and I've heard in order to get the full effect you have to use it for a few months. If I do stop it I will when my period starts. I have a pic of my chart and of how the discharge looks but I'm mobile and somehow it isn't doing. Anyone have any input like have any of you ever been through this ? Is this normal?
Posted on CafeMom Mobile
by on Jun. 24, 2012 at 3:45 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-9):
DeeVahDee
by on Jun. 24, 2012 at 5:13 PM
Bump someone help plz
Posted on CafeMom Mobile
GwenMB
by Gwen on Jun. 24, 2012 at 5:19 PM

I'm sorry for you loss.  How long ago was your m/c?  Is it possible the brown discharge is the remainder of that?

I've never had Vitex cause discharge like this for me - and I don't remember anyone else ever saying this either.

DeeVahDee
by on Jun. 24, 2012 at 5:34 PM
This happened like last a couple n I've already had my bleeding episode and already seen my period. It just started after I started taking vitex first it was light brown spotting but now it looks abnormal . I was wondering if it is my lining shedding maybe from too much lining being there, or maybe implantation bleeding even tho my temps haven't rise yet I'm so confused! But I doubt its a remainder of my mc

Quoting GwenMB:

I'm sorry for you loss.  How long ago was your m/c?  Is it possible the brown discharge is the remainder of that?

I've never had Vitex cause discharge like this for me - and I don't remember anyone else ever saying this either.

Posted on CafeMom Mobile
GwenMB
by Gwen on Jun. 24, 2012 at 5:41 PM

Hmmm...I don't know.  It could maybe be ovulation spotting since it sounds like you may be gearing up to O.

Quoting DeeVahDee:

This happened like last a couple n I've already had my bleeding episode and already seen my period. It just started after I started taking vitex first it was light brown spotting but now it looks abnormal . I was wondering if it is my lining shedding maybe from too much lining being there, or maybe implantation bleeding even tho my temps haven't rise yet I'm so confused! But I doubt its a remainder of my mc

Quoting GwenMB:

I'm sorry for you loss.  How long ago was your m/c?  Is it possible the brown discharge is the remainder of that?

I've never had Vitex cause discharge like this for me - and I don't remember anyone else ever saying this either.


DeeVahDee
by on Jun. 24, 2012 at 5:48 PM
Maybe. Ill try googling some more see what I find
Posted on CafeMom Mobile
newmamanew2town
by on Jun. 24, 2012 at 7:16 PM

How long after you ovulated did you notice the light brown spotting? The dark brown spotting?  Have you ever had this happen before? How long ago was your m/s (sorry for your loss).

There can be a number of reasons for this:

1. Brown is always old blood- it could have been from a lot of bding when you were trying during ovulation, or left over in your uterus from the previous month or m's. 

2. It could be from Vitex. I only took a few before and this happened to me... but I also have low progesterone and I had an early implantation that did not work out. 

3. Since it sounds like you are mid cycle... it sounds like it could be from ovulation or from implantation.

I would not worry too uch at this point.... if it persists- contact your doc

newmamanew2town
by on Jun. 24, 2012 at 7:17 PM

P.S. YOu may want to discontinue the Vitex if you have already ovulated... it is NOT recomended to take during pregnancy... 

DeeVahDee
by on Jun. 24, 2012 at 7:26 PM
I haven't ovulated as yet according to temps and I thought I had a few positive opks a while back but those tests are hard to read so I'm getting different ones from now on.

Quoting newmamanew2town:

P.S. YOu may want to discontinue the Vitex if you have already ovulated... it is NOT recomended to take during pregnancy... 

Posted on CafeMom Mobile
nac723
by Nina on Jun. 24, 2012 at 8:17 PM

First off, i'm sorry for you mc.

I'm taking fertility Blend it had vitex in it, it's helped regulate my cycles. Anyhoo, Vitex helps regulate your cycle so if you were off after your mc then that could be what its doing, clearing out your system and body and getting everything to start working again. I say to continue taking it for a month or so and if it continues then stop.

Anyhoo, all the best! Lots of baby dust!!! :)

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)